MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 890500
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fsr initially powered on the unit with no issue.The system was shut down and then attempted to be powered on via battery power, but the unit did not turn on.The unit was turned off and attempted to power back on via alternating current (ac) power, but the unit did not power up again.He attempted the other ccm port and the unit still did not power on.The fuse was checked and no issue was found.Another ccm was connected to the base and the ccm powered on normally indicating an issue with the initial ccm.The ccm was replaced.The unit operated to the manufacturer's specifications.
 
Event or Problem Description
The field service representative (fsr) reported that during preventative maintenance (pm) of the device, the central control monitor (ccm) would not power on.There was no patient involvement.
 
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) connected the central control monitor (ccm) to lab use only (luo) testing equipment.The ccm would not power up the display.The fuse within the power cable was checked and there were no issues.The 24 volts direct current (vdc), 5 vdc, and 3.3 vdc were all measuring within specification and there did not appear to be any issues with the local area network / interface board (lan/if).The suspected issue was a faulty display, but the results were inconclusive.The service repair technician (srt) found the ccm to not power on.He opened the ccm to check for loose connections; none were found.The lan/if board has power, as the leds light up when powered on.The issue was determined to be caused by a defective display, but since the part is unavailable, no repair will be done at this time.
 
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key21946622
Report Number1828100-2025-00091
Device Sequence Number9122162
Product Code DTQ
UDI-Device Identifier00886799001813
UDI-Public(01)00886799001813(11)240529
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K221895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number890500
Device Catalogue Number890500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer06/19/2025
08/26/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date07/11/2025
09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown